Alert archive / New York / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jun 19, 2025, 5:39 PM EDT for Suffolk County, New York. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2025, 5:39 PM EDT (21:39 UTC)
- Expired
- Jun 19, 2025, 6:02 PM EDT
- In force
- 23 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 38 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:45 PM EDT | TSTM WND DMG | 1 Nnw Commack, NY | Large tree down and uprooted on Bayley Place at Hayrick Lane. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
987
WUUS51 KOKX 192139
SVROKX
NYC103-192230-
/O.NEW.KOKX.SV.W.0013.250619T2139Z-250619T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
539 PM EDT Thu Jun 19 2025
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
West central Suffolk County in southeastern New York...
* Until 630 PM EDT.
* At 539 PM EDT, a severe thunderstorm was located over Huntington,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* This severe thunderstorm will be near...
Northport and Centerport around 545 PM EDT.
Port Jefferson around 615 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 4076 7344 4087 7346 4088 7349 4093 7351
4094 7351 4095 7347 4094 7342 4097 7339
4094 7334 4095 7329 4092 7322 4093 7317
4097 7317 4099 7312 4098 7306 4098 7302
4092 7298
TIME...MOT...LOC 2139Z 243DEG 27KT 4088 7341
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JE1 follow-up statement
645
WWUS51 KOKX 192202
SVSOKX
Severe Weather Statement
National Weather Service New York NY
602 PM EDT Thu Jun 19 2025
NYC103-192211-
/O.CAN.KOKX.SV.W.0013.000000T0000Z-250619T2230Z/
Suffolk NY-
602 PM EDT Thu Jun 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SUFFOLK COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds
to 30 mph are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southeastern New York.
&&
LAT...LON 4076 7344 4087 7346 4088 7349 4093 7351
4094 7351 4095 7347 4094 7342 4097 7339
4094 7334 4095 7329 4092 7322 4093 7317
4097 7317 4099 7312 4098 7306 4098 7302
4092 7298
TIME...MOT...LOC 2200Z 243DEG 27KT 4096 7321
$$
JEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:19 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 19, 4:19 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service New York NY
419 PM EDT Thu Jun 19 2025
.SYNOPSIS...
A cold front approaches this evening and moves across the area
tonight. High pressure then builds in from the south and west
on Friday into Saturday as weak surface troughs pass across the
area. Sprawling high pressure settles south and east of the
region early to mid next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Key Messages...
* Severe Thunderstorm Watch remains in effect Until 9 pm for
NYC metro, NE NJ, Lower Hudson Valley, Western Long Island,
and much of Southern Connecticut.
* The main threat severe threat will be from damaging wind gusts
in excess of 58 mph.
* The severe thunderstorm threat ends by 9 pm, but a few
showers/storms remain possible until about 1 am.
Scattered thunderstorms have developed this afternoon across NE
NJ, NYC metro, Lower Hudson Valley, and SW CT. These storms have
largely been in association with areas of enhanced surface
convergence. The main upper level forcing in the form of an
approaching shortwave arrives late afternoon/early evening. This
should help develop more convection and organize it into a few
line segments or clusters. MLCAPE 1500-2000 J/kg and strong
effective bulk shear 35-40 kt will help with storm organization.
The main threat will be from damaging wind gusts in excess of
58 mph. The shear is unidirectional, but an isolated tornado
risk exists from outflow and mesoscale boundary collisions that
could enhance directional shear briefly. An isolated hail threat
also exists.
The convection will then move eastward early this evening and
weaken across Long Island and southeast Connecticut as it
encounters a stabilizing low level environment from a stronger
marine influence.
Any thunderstorm may produce frequent cloud-to-ground lightning
along with locally heavy rainfall. The mid level flow is fast
enough to preclude any significant flood threat, but minor
urban/poor drainage flooding is a possibility with a localized
flash flood threat in more urban areas.
The cold front passes east of the area late tonight/early Friday
morning. Dew points should decrease a bit, but it will still be
muggy overnight. Lows will be in the lower to middle 60s. No fog
is expected as the SW flow becomes W overnight.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/...
Upper trough axis swings across New England Friday morning
leaving behind a NW flow aloft. Heights are progged to rise a
bit through the afternoon. There will also likely be some weak
shortwaves in the flow. Surface high pressure builds in from the
south and west. A weak surface trough may push through late in
the day. Think most of the area will remain dry with a modest
westerly flow. The aforementioned shortwaves could develop an
isolated shower across Orange County with any organized
activity remaining off to our NW. High temperatures will not be
as hot as observed on Thursday with highs in the lower to middle
80s. These readings are still a few degrees above normal for
the first day of summer. Heat indices will be close to actual
air temperatures due dew points in the upper 50s and low 60s. It
is possible dew points mix out a bit more than indicated given
the predominately westerly flow.
A similar flow pattern remains Friday night into Saturday with
height rises continuing across the northeast as deep ridging
builds towards the area. There may still be some weak shortwaves
that traverse around the periphery of the building ridge, which
could move nearby or just north of the area. Have mainly left
the forecast dry Friday night through Saturday. Temperatures
begin to trend upward on Saturday with highs int he middle to
upper 80s, with around 90 across portions of NE NJ. Heat indices
may end up a few degrees above the actual air temperatures as
dew points start to rise compared to Friday.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Key Messages...
*Increasing confidence in hot and humid conditions Sunday into
early next week*
Building heights late this weekend as strong ridging shifts overhead
and amplifies into early next week, setting up an early season
heat spell across the region.
Global guidance still suggestive of a shortwave attempting to ride
over the developing ridge Saturday night and into early Sunday, but
less agreement on placement of this feature, so lower confidence in
any precipitation potential during this time. Regardless, a true
summertime hot and humid regime looks to develop early next week as
higher heights and thicknesses build across the region. The warm up
is expected to begin to build by late Sunday, especially for western
and southwestern most areas, likely peaking Monday and Tuesday.
National blended guidance yields afternoon air temperatures in the
upper 80s to low 90s for most Sunday, with mid 90s possible in the
urban NJ corridor. Highs on Mon/Tue may approach or exceed triple
digits into NE NJ, with mid 90s possible elsewhere away from the
coast. Factoring in the humidity, dew pts progged into the 60s, and
heat indices could exceed 100F at times. With these values, heat
headlines may be needed for at least portions of the area.
By mid to late next week, should the ridge break down enough, the
chance of diurnally driven convection would increase and could
introduce some chance of late day and early evening showers and t-
storms.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A cold front moves across tonight. Western Atlantic high pressure
then builds late tonight into Friday.
Showers and thunderstorms expected for most terminals with most
coverage before 00Z. Lowering chances thereafter for the rest of
this evening. Then, mainly dry overnight through Friday.
Mainly VFR conditions through the TAF period except for within
thunderstorms. Possible lower MVFR to IFR for some time late tonight
at KGON.
Winds are S-SW near 10-15 kt with gusts near 20 kt through this
evening and then winds become more westerly late tonight without
much change in speed. Still potential for near 20 kt gusts
overnight. Winds pick up from the west Friday near 15-20 kt with
gusts near 25 kt.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Amendments likely for thunderstorm timing before 00Z.
Low chance 00-04Z for additional thunderstorms.
Strong gusts near 35-50 kt possible with some thunderstorms. Hail is
possible as well.
Brief IFR to MVFR potential with thunderstorms.
.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
Friday: VFR. W wind gusts near 20-25 kt. Gusts subside at night.
Saturday through Tuesday: Mainly VFR. SW wind gusts 15-20 kt for
Sunday.
Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Scattered thunderstorms are possible into early evening. A few
severe thunderstorms are possible over the Harbor, Western LI
Sound, and ocean west of Fire Island Inlet. Wind gusts in excess
of 34 kt, some hail, and frequent lighting are possible.
Further east, thunderstorms will likely be weaker, but could
still produce gusty winds.
Near shore gusts could reach 25 kt into this evening with an SCA
remaining in effect. Ocean seas will also build to around 5 ft
on the ocean. Have extended the SCA west of Fire Island Inlet
until 6 am. The SCA east of there continues into Friday as seas
slowly diminish below 5 ft. Wind gusts on Friday are marginal
and could come close to 25 kt. Otherwise, winds and seas should
remain below SCA levels Friday night into Saturday and continue
below criteria through early next week.
&&
.HYDROLOGY...
Localized flash flooding cannot be ruled out this afternoon and
evening in any thunderstorm. The quicker storm motion will
limit the flash flood threat. Otherwise, minor urban flooding is
the main threat.
There are currently no hydrologic concerns Friday through early
next week.
&&
.TIDES/COASTAL FLOODING...
A high rip current risk remains for the NYC and Nassau ocean
beaches with strong S-SW onshore flow and building waves.
The rip current risk on Friday is moderate with lingering 4-5 ft
seas on a 7s wave period. The risk may end up increasing to high
for the Suffolk beaches if seas are slightly higher than
currently expected.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Air Quality Alert until 11 PM EDT this evening for CTZ005>007-
009>011.
NY...High Risk for Rip Currents until 9 PM EDT this evening for NYZ075-
178-179.
NJ...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for ANZ331-
332-335-338-340-345.
Small Craft Advisory until 8 PM EDT Friday for ANZ350.
Small Craft Advisory until 2 PM EDT Friday for ANZ353.
Small Craft Advisory until 6 AM EDT Friday for ANZ355.
&&
SYNOPSIS...DR/DS
NEAR TERM...DS
SHORT TERM...DS
LONG TERM...DR
AVIATION...JM
MARINE...DR/DS
HYDROLOGY...DR/DS
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jun 19, 1:35 PM EDT, 4 hours 4 minutes before
Hazardous Weather Outlook National Weather Service New York NY 135 PM EDT Thu Jun 19 2025 NJZ002-004-006-103>108-NYZ067-069-074-201745- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union-Orange- Rockland-Richmond (Staten Island)- 135 PM EDT Thu Jun 19 2025 ...SEVERE THUNDERSTORM WATCH 441 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The confidence in an extended period of high heat and humidity is increasing for early next week. The heat may begin as early as Sunday, likely peaking Monday thru Wednesday, and potentially lingering into late week. Lows at night may not offer much relief with high humidity persisting. Continue to monitor the forecast for details on this potentially significant heat wave. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005>007-009>011-NYZ068-070>073-176-177-201745- Northern Fairfield-Northern New Haven-Northern Middlesex- Southern Fairfield-Southern New Haven-Southern Middlesex-Putnam- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Northern Queens-Northern Nassau- 135 PM EDT Thu Jun 19 2025 ...SEVERE THUNDERSTORM WATCH 441 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The confidence in an extended period of high heat and humidity is increasing for early next week. The heat may begin as early as Sunday, likely peaking Monday thru Wednesday, and potentially lingering into late week. Lows at night may not offer much relief with high humidity persisting. Continue to monitor the forecast for details on this potentially significant heat wave. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ075-178-179-201745- Kings (Brooklyn)-Southern Queens-Southern Nassau- 135 PM EDT Thu Jun 19 2025 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 441 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The confidence in an extended period of high heat and humidity is increasing for early next week. The heat may begin as early as Sunday, likely peaking Monday thru Wednesday, and potentially lingering into late week. Lows at night may not offer much relief with high humidity persisting. Continue to monitor the forecast for details on this potentially significant heat wave. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ078-080-201745- Northwest Suffolk-Southwest Suffolk- 135 PM EDT Thu Jun 19 2025 This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. There is a chance for scattered thunderstorms this afternoon and evening that may bring strong gusty winds and frequent lightning. A severe thunderstorm cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The confidence in an extended period of high heat and humidity is increasing for early next week. The heat may begin as early as Sunday, likely peaking Monday thru Wednesday, and potentially lingering into late week. Lows at night may not offer much relief with high humidity persisting. Continue to monitor the forecast for details on this potentially significant heat wave. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ008-012-NYZ079-081-201745- Northern New London-Southern New London-Northeast Suffolk- Southeast Suffolk- 135 PM EDT Thu Jun 19 2025 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. There is a chance for scattered thunderstorms this afternoon and evening that may bring strong gusty winds and frequent lightning. A severe thunderstorm cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The confidence in an extended period of high heat and humidity is increasing for early next week. The heat may begin as early as Sunday, likely peaking Monday thru Wednesday, and potentially lingering into late week. Lows at night may not offer much relief with high humidity persisting. Continue to monitor the forecast for details on this potentially significant heat wave. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-345-353-201745- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- South Shore Bays from Jones Inlet through Shinnecock Bay- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 135 PM EDT Thu Jun 19 2025 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. There is a chance for scattered thunderstorms this afternoon and evening that may bring strong gusty winds and frequent lightning. A severe thunderstorm cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-355-201745- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 135 PM EDT Thu Jun 19 2025 ...SEVERE THUNDERSTORM WATCH 441 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ332-340-350-201745- Long Island Sound East of the Mouth of the Connecticut River- Peconic and Gardiners Bays- Moriches Inlet NY to Montauk Point NY out 20 nm- 135 PM EDT Thu Jun 19 2025 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. There is a chance for scattered thunderstorms this afternoon and evening that may bring strong gusty winds and frequent lightning. A severe thunderstorm cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Jun 19, 4:10 PM EDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
410 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM Lightning Midtown Manhattan 40.77N 73.97W
06/19/2025 New York (ManhattanNY Emergency Mngr
*** 1 INJ ***
&&Local storm report, Jun 19, 4:48 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
448 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM Marine Tstm Wind 1 E Bayonne 40.67N 74.08W
06/19/2025 M62 MPH Hudson NJ Mesonet
Station XBYO.
&&
DBRLocal storm report, Jun 19, 4:52 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
452 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM Tstm Wnd Gst Newark Airport 40.68N 74.17W
06/19/2025 M61 MPH Union NJ ASOS
ASOS station KEWR Newark Airport.
&&Local storm report, Jun 19, 4:58 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
458 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM Marine Tstm Wind 2 WSW Battery Park 40.70N 74.04W
06/19/2025 E63 MPH ANZ338 NY Mesonet
Mesonet site Honorable William Wall.
&&
DBRLocal storm report, Jun 19, 5:25 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
525 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM Tstm Wnd Dmg Cranford 40.66N 74.30W
06/19/2025 Union NJ Public
Mutliple trees and large tree limbs down.
Time estimated by radar.
&&Local storm report, Jun 19, 5:30 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
530 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM Tstm Wnd Dmg 1 ENE Cranford 40.66N 74.29W
06/19/2025 Union NJ CO-OP Observer
Tree on house.
&&
DBRThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:05 PM EDT | Areal Flood Advisory | OKX | Rockland, Westchester | 72 min |
| Jun 18, 9:49 PM EDT | Areal Flood Advisory | OKX | Orange | 56 min |
| Jun 18, 10:42 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam | 63 min |
| Jun 19, 8:12 AM EDT | Marine Dense Fog Advisory | OKX | 3 hr | |
| Jun 19, 9:01 AM EDT | Small Craft Advisory | OKX | 38 hr | |
| Jun 19, 1:14 PM EDT | Special Weather Statement | OKX | Bronx, Kings, New York, Queens | 31 min |
| Jun 19, 1:48 PM EDT | Special Weather Statement | OKX | Bronx, New York | 42 min |
| Jun 19, 3:14 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Westchester | 46 min |
| Jun 19, 3:32 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 30 min |
| Jun 19, 4:16 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Richmond | 44 min |
| Jun 19, 4:40 PM EDT | Special Marine Warning | OKX | 50 min | |
| Jun 19, 4:44 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, New York, Queens, Richmond | 31 min |
| Jun 19, 5:04 PM EDT | Special Marine Warning | OKX | 28 min | |
| Jun 19, 5:10 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Nassau, Queens, Suffolk | 50 min |
| Jun 19, 5:45 PM EDT | Special Marine Warning | OKX | 34 min | |
| Jun 19, 6:37 PM EDT | Special Marine Warning | OKX | 38 min | |
| Jun 19, 6:39 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Richmond | 36 min |
| Jun 19, 7:07 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Nassau, Queens, Suffolk | 23 min |
| Jun 19, 7:11 PM EDT | Special Marine Warning | OKX | 52 min | |
| Jun 19, 7:34 PM EDT | Special Weather Statement | OKX | Suffolk | 41 min |
Nearby
Severe Thunderstorm Warnings in New York, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.